MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC MEDLINE; SYRINGE,12ML,TR/FR,RA,OEM

MEDLINE INDUSTRIES, LP - NAMIC MEDLINE; SYRINGE,12ML,TR/FR,RA,OEM
Catalog Number 80087007
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the syringe "doesn't tighten to seal and come off at tightening point." as a result, the facility stated that other syringes were used from their own stock.The customer did not report any incidents of patient injury related to the reported issue.
 
Additional Manufacturer Narrative
It was reported that the syringe "doesn't tighten to seal and come off at tightening point." as a result, the facility stated that other syringes were used from their own stock.The customer did not report any incidents of patient injury related to the reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.Due to the reported problem/issue, and in an abundance of caution, an adverse event report will be filed.If additional information becomes available this report will be reopened and reevaluated.
 
Additional Manufacturer Narrative
Update to h6, h7, and h9.After further investigation, it has been determined that the issue was related to a manufacturing process problem, resulting in a manufacturing deficiency.A recall was initiated and reported to fda under report number r-26-025.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
SYRINGE,12ML,TR/FR,RA,OEM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glen falls technical park
glen falls NY 12801
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24402269
Report Number3015910259-2026-00031
Device Sequence Number9859111
Product Code DXT
UDI-Device Identifier10193489066852
UDI-Public10193489066852
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K873955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number80087007
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-025
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown